Bulletin of the American Mathematical Society

Numbers of solutions of equations in finite fields

André Weil

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 55, Number 5 (1949), 497-508.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183513798

Mathematical Reviews number (MathSciNet)
MR0029393

Zentralblatt MATH identifier
0032.39402

Citation

Weil, André. Numbers of solutions of equations in finite fields. Bulletin of the American Mathematical Society 55 (1949), no. 5, 497--508. http://projecteuclid.org/euclid.bams/1183513798.


Export citation

References

  • 1. C. F. Gauss, Werke: (a) vol. I, pp. 445-449; (b) vol. II, pp. 67-92; (c) vol. X1, p. 571.
  • 2. C. G. Jacobi, Gesammelte Werke: (a) vol. VII, pp. 393-400; (b) vol. VI, pp. 254-274.
  • 3. V. A. Lebesgue: (a) J. Math. Pures Appl. vol. 2 (1837) pp. 253-292; (b) J. Math. Pures Appl. vol. 3 (1838) pp. 113-144.
  • 4. G. H. Hardy and J. E. Littlewood, Math. Zeit. vol. 12 (1922) pp. 161-188.
  • 5. H. Davenport and H. Hasse, J. Reine Angew. Math. vol. 172 (1935) pp. 151-182.
  • 6. L. K. Hua and H. S. Vandiver, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 258-263.
  • 7. L. Stickelberger, Math. Ann. vol. 37 (1890) pp. 321-367.
  • 8. Ch. Ehresmann, Ann. of Math. vol. 35 (1934) pp. 396-443.